# SDR USAA2011032991270

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,446 hours, 30,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 77 - PHX - EEL - EMERGENCY FLOOR LIGHTING ROW 24 A/C LEFT IS HANGING BY THE WIRE.  MAINTENANCE RE-ATTACHED EMERGENCY EXIT LIGHT ASSEMBLY.
